# SDR C2XA08IA198

- Difficulty date: August 25, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

JAN FLIGHT 3021.  THE CREW REPORTED A BLEED 1 LEAK ON CLIMBOUT FROM BHM AT APPROXIMATELY 10,000 FEET.  THE CREW SHUT DOWN THE NR 1 ENGINE AND DIVERTED TJAN WHERE IT LANDED WITHOUT INCIDENT.  MX PLACED THE NR 1 BLEED SYSTEM ON MEL 36-11-05 CTL NR 153327 AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THE ACFT RON`D AT IAH WHERE MX R&R THE O-RINGS IN THE AFT PAX COMPARTMENT NR 1 BLEED SYSTEM.  OPS AND LEAK CHECK WITH NO DEFECTS, THE MEL WAS REMOVED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
